Title

An Extremal Set of Uniqueness

Abstract

The authors give an explicit construction of a countable closed subset of the circle group T which is not the union of two H-sets. See also a paper by S. Kahane [Colloq. Math. 65 (1993), no. 1, 83-86], where this result is proved and extended by different methods.

Department(s)

Mathematics and Statistics

Keywords and Phrases

Extremal; Set; Uniqueness

Document Type

Article - Journal

Document Version

Citation

File Type

text

Language(s)

English

Rights

© 1993 American Mathematical Society, All rights reserved.

This document is currently not available here.


Share

 
COinS